# SDR ATVB202506250001

- Difficulty date: June 15, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N625HR
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Aircraft time: 74,502 hours, 12,936 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Hinge Fitting
- Part number: 113T820175A
- Condition: Damaged
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING A POST FLIGHT CHECK, MAINTENANCE CREWS NOTICED THE LH MAIN LANDING GEAR SHOCK STRUT DOOR MISSING FROM THE AIRCRAFT.  THE TECHNICIANS NOTICED THAT THE DOOR ATTACH FITTINGS WERE STILL ATTACHED TO THE MLG AND THE HEADS OF THE COUNTERSUNK BOLTS WERE SHEERED AT THE HEAD AND THE SHOCK STRUT DOOR WAS MISSING.  THE FLIGHT CREW REPORTED THEY LOWERED THE GEAR AT 250 KNOTS AND WERE WITHIN THE OPERATING LIMITATIONS OF 270 KNOTS TO LOWER THE LANDING GEAR.  NO OTHER ANOMALIES OR DEFECTS WERE DISCOVERED.
